Side effects from multiple medications

Q: I am now 69 years and have been on medication since 1998 due to a stroke after having high BP 8 to 10 years. The medication involves 6 different pills for thinning the blood, increase the volume of the veins, reduce the bad cholesterol LDL, including others. The Betablocs destroys my sex life and was taken away last year. After the 2 first years in the beginning I experienced growing of one of my testicles. I am told this isn’t dangerous – no cancer. Question is, Is this due to the medication?

A: You did not list the names of the drugs you take. Different drugs, especially in combination, can cause unusual side effects. It is not clear whether you had a growth on your testicle or had a swelling of the testicle. The causes for these conditions are different. I suggest you discuss the problem with your testicle further with your doctor.

Further Reading:
Betaloc Side Effects –
High blood pressure and sex: Overcome the challenges –

1 Star2 Stars3 Stars4 Stars5 Stars (2 votes, average: 1.00 out of 5)
Loading ... Loading ...